Buying Armour

Hi Everyone, I never thought I'd be asking this. I haven't done well on T3 and had a massive weight gain. I've thought of adding armour in the mix again, so looked at my usual online pharmacies. There are two I used regularly for over two years. Now it doesn't look so simple, one sent your credit card details to China and asked for a date of birth, and the other didn't take credit cards or PayPal. Can anyone help please?

Also can't believe how the prices have shot up! Anyone tried Erfa and had good results?

I'm taking HC, but recently my body pain has shot up again, involving my hips, arms, legs, feet really bad again, and from the small of my back into my buttocks. I've also had problems with trigger finger again, and extremely dry skin, the worst ever.

I'm also now free of an acid lowering drug cimetidine. So I've even risked my bladder pain to get some improvement with my thyroid. Only thing I've done differently is increase hydroxyzine x3, but I've never had problems with body pain on hydroxyzine. I feel like I'm back to square one, the same weight now as when I started nearly 4 years ago. I've put on over 2 stones in the last 6 months. The weight gain started as soon as I changed to T3. I was taking cynomel and feeling like it wasn't doing anything, the last batch I had in December. My daughter was taking 2 x 25 tablets a day of the same batch and also not feeling anything, in fact she was taking it at night and sleeping. I have at least 5 bottles left, is it worth asking for a refund?

I've also developed really bad acne on my face neck and chest. I'm taking DHEA too once a day, is it the HC or DHEA causing it?

If anyone replies, please send me a private message of any details re pharmacies.

Thank you. X

18 Replies

oldestnewest
  • Sorry to hear that things haven't been working out for you with T3. :(

    xxx

  • Thank you Louise, it's really disappointing.

  • I'll bet! :( xx

  • Hi-re paying:

    the on-line pharmacy I use has an English bank account-lloyds-just transfer payment across. It used to take credit card payments. Hope this helps you :)

  • Hi rach67, are you using a UK site with a prescription? I'm looking for Armour without a prescription. When I used to get it before I just used a credit card then wait for it to be delivered! Nothing seems simple anymore does it?

    I was hoping some people would message me pharmacies to try, i'd rather use where people off this site have experience of.

    Thanks for replying.

  • Hi, no , using online site with no prescription. Don't think you can pay with credit card now.

  • Hi rach67, I just don't want to be in a position of exposing bank details. Not sure why they're not using PayPal, we recently opened an account yo buy T3. I'll pm you.

  • Could very well be the DHEA causing the acne. If it all converts to testosterone, as it does in some people - includin me - it will cause acne. I heard somewhere that the rule was : take DHEA until you get acne, and then stop!

  • Hi Grey, thanks for passing on your experience. I've stopped DHEA as of yesterday, I'd taken in every day for at least 6 weeks, so I agree having a break is a good thing. I must have at least 30 pus filled spots, I'm not kidding. We'll soon know if this is the culprit! Funny thing is when I took the DHEA intermittently about 6 months ago it gave me terrible diarrhoea, now it doesn't, weird or what?! I was cutting the tablets in half because if this, now I just take a whole one and it's fine.

    At least my pain is a gybit

  • Soz grey my tablet just went bonkers. I was adding that my pain is a bit better today. This last week i've felt like I've done too much at the gym. I remember those days lol! Xx

  • lol I was wondering what a gybit was. lol Thought it was something I'd never heard of.

    Yes, well, for the DHEA, there must be so many other factors we know nothing about that affect how it is used in the body. My doctor insisted that 7 keto dhea wouldn't have the same effect on me. But it did. Who knows!

  • Hi Grey, lol! I think the memory is getting too full, I do use my tablet a lot.

    I was hoping it would be sex drive, youthful looks, lovely skin in a bottle! I have noticed a little armpit hair coming back if you look hard enough. But still bald in the pubic area. I guess these things just take a lot if time.

    Sorry it didn't work for you grey. It's so frustrating.

    Over the Easter holiday i did have some terrible sweating, i was stressed because i had family staying, but i did take my temperature just to check. I had a few 37.2's but it was like having a fever for me. I've dropped a little HC and T3 and i've slipped into the mid 36's again. But at least i saw some higher temperatures. Do you get a lot of water tetension with HC Grey, i mean yourself? After i dropped 10mg of HC i lost 2 lbs instantly! Xx

  • Look on the bright side! Some people pay a lot of money for a bald pubic area!

    No; I'm always on the look-out for signs of water retension with HC, but so far, touch wood, I haven't seen very much. Perhaps a tad of puff around the ankles in the evening, but that could just be from the Hashi's.

  • No, I feel like a plucked chicken :-(

    I've had swollen ankles since 1998 they came up after that hospital infection. Never have improved, or my swollen feet, so frustrating. I literally get up in the morning with swollen ankles, I showed the Gp, but nothing has been investigated. It's non pitting, but as you know take a shed load of thyroid meds, made no difference.

  • Sorry to go one better on you! But I've had those swollen ankles since I was 11! Doctors just say oh, it must be normal for you! Dude, that ain't normal for no-one!!!

    When I was in hospital in 2013, on strong water-loss IV for a week, I saw my ankles for the first time ever! Some of the puff has come back but it's nowhere near as bad as it used to be. I'm trying very hard not to let my T3 levels drop ever again.

  • Good grief! 11 is a tender age for swollen ankles! Interesting that water loss medication helped. I have read though that diuretics can exacerbate electrolyte problems, so I don't take them, but tempting all the same!

  • Well, have had this disease since I was a small child.

    The water loss medication worked when I was on an IV, the tablets work less well. I only take them if I'm desperate, now, because they can upset your electrolyte balance.

  • I know this is an oldish thread, but this information might be of use for you if you aren't already aware, but Co-enzyme B6.... in P-5-P form (pyridoxal-5-phoshate) is supposed to be very important in regulating water balance and apparently lots of hypo sufferers aren't very good at converting the usual B6 supplements into the P-5-P version which is what our body needs.

    Also, pregnenolone, which is a precursor of DHEA and other hormones might work better for you than DHEA.

    You might find the following link interesting, if you've not already seen it :)

    drlam.com/articles/Adrenal_...

You may also like...